Publication
Title
Correlation corrected Hartree-Fock and density functional computations on periodic polymers
Author
Abstract
Language
English
Source (journal)
Advances in quantum chemistry. - New York, N.Y.
Publication
New York, N.Y. : 2001
ISSN
0065-3276
Volume/pages
39:1(2001), p. 19-34
ISI
000290916500002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.07.2011
Last edited 29.08.2018
To cite this reference